CIPRO- EYES ARE PUFFY AND I'M TIRED ALL THE TIME

by KRISTINE
(CALIFORNIA)

I TOOK CIPRO FOR A MONTH FOR AN INFECTION I ENDED UP NOT HAVING. I'VE BEEN OFF THE CIPRO NOW FOR ABOUT THREE WEEKS. I'M NOT AS SEVERE AS SOME PEOPLE I READ ABOUT BUT VERY SCARED I'M GOING TO GET WORSE AND/OR NEVER BE THE SAME. MY EYES ARE PUFFY AND I HAVE DARK CIRCLES THAT I HAVE "NEVER" HAD BEFORE. I'M TIRED ALL THE TIME PHYSICALLY BUT HAVE A HARD TIME SLEEPING.


I'M ACHY, DIZZY AND IN GENERAL JUST DON'T FEEL WELL. I HAVE STARTED TAKING EXTRA VITAMINS. CAN SOMEONE PLEASE TELL ME IF I WILL GET BETTER EVENTUALLY ??? ARE THE PUFFY EYES GOING TO GET BETTER ?? MY BODY ??? I'M VERY SCARED RIGHT NOW.

Comments for CIPRO- EYES ARE PUFFY AND I'M TIRED ALL THE TIME

Click here to add your own comments

Yes, you can get better
by: Kerri Knox, Registered Nurse

Hi Kristine,

Yes, you can get better from this. I hope that whatever you have done has made you feel better by the time that you read this. These side effects can go away on their own, but if they haven't by now, then you probably need some more help.

For your next step, then I would suggest that you get my book, The Fluoroquinolone Toxicity Solution and start using my protocol in order to start getting back on the right track again.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video